Hello All....[br>this is my first time posting on here... so i'll give you a little background and maybe you all can let me know if i've come to the right place. I'm 30 yrs old, i've been with my husband for almost 14 years, we have three daughters 12, 10, and 6. I had the copper IUD up until August. I had a natural miscarriage in October, got pregnant again but ended up in a ruptured right tube January 8th (It had to be removed). I've been on BC since then but decided this last pack would be my last. My question... has anyone else been through something like this and went on to have a normal healthy pregnancy? Any advice would be great Thank you.
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.